Open Access
May 2011 Moduli Spaces of Polarized Symplectic O'Grady Varieties and Borcherds Products
Valery Gritsenko, Klaus Hulek, Gregory K. Sankaran
J. Differential Geom. 88(1): 61-85 (May 2011). DOI: 10.4310/jdg/1317758869


We study moduli spaces of O'Grady’s ten-dimensional irreducible symplectic manifolds. These moduli spaces are covers of modular varieties of dimension 21, namely quotients of hermitian symmetric domains by a suitable arithmetic group. The interesting and new aspect of this case is that the group in question is strictly bigger than the stable orthogonal group. This makes it different from both the K3 and the $K3^{[n]}$ case, which are of dimension 19 and 20 respectively.


Download Citation

Valery Gritsenko. Klaus Hulek. Gregory K. Sankaran. "Moduli Spaces of Polarized Symplectic O'Grady Varieties and Borcherds Products." J. Differential Geom. 88 (1) 61 - 85, May 2011.


Published: May 2011
First available in Project Euclid: 4 October 2011

zbMATH: 1235.53087
MathSciNet: MR2819756
Digital Object Identifier: 10.4310/jdg/1317758869

Rights: Copyright © 2011 Lehigh University

Vol.88 • No. 1 • May 2011
Back to Top